# SDR DALA13015440946

- Difficulty date: April 2, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1293-1326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 25L BETWEEN BS 1293-1326 AT AFT CARGO COMPARTMENT.  LONGERON SECTION REPLACED IAW SRM 53-14-3, FIG 4 AND  SRM 51-30-2 AND 51-30-5.
